How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Michael Salama Your Own Question
Michael Salama
Michael Salama,
Category: Medical
Satisfied Customers: 623
Experience:  Medical director at San Miguel Medical Clinic
Type Your Medical Question Here...
Michael Salama is online now
A new question is answered every 9 seconds

I take metamucil three times a day and have noticed many

Customer Question

I take metamucil three times a day and have noticed many yellow specks in my stool. This is a new occurrence. Are they related?
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: No. I take an OTC acid reducer.
JA: Anything else in your medical history you think the doctor should know?
Customer: No. I'm 54 and feel pretty good.
Submitted: 2 months ago.
Category: Medical
Expert:  Michael Salama replied 2 months ago.

Hello this is Dr. Salama MD,

Yes, this is completely normal and they are related.

Since metamucil is composed of insoluble fiber, it will not be broken down in your GI tract and you will notice them in your stool.

Let me know if you have any other questions.

If not, please don't forget to leave a positive rating as that's the only way I get credit for answering your question.

Thank you!

Expert:  Michael Salama replied 2 months ago.

Checking in. Is there anything else I can help you with today?

Related Medical Questions